JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GENERAL SOLUTION OF A SPACE-TIME FRACTIONAL ANOMALOUS DIFFUSION PROBLEM USING THE SERIES OF BILATERAL EIGEN-FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GENERAL SOLUTION OF A SPACE-TIME FRACTIONAL ANOMALOUS DIFFUSION PROBLEM USING THE SERIES OF BILATERAL EIGEN-FUNCTIONS
Kumar, Hemant; Pathan, Mahmood Ahmad; Srivastava, Harish;
  PDF(new window)
 Abstract
In the present paper, we consider an anomalous diffusion problem in two dimensional space involving Caputo time and Riesz-Feller fractional derivatives and then solve it by using a series involving bilateral eigen-functions. Also, we obtain a numerical approximation formula of this problem and discuss some of its particular cases.
 Keywords
anomalous diffusion problem;Caputo-derivative;Riesz-Feller fractional derivatives;a series of bilateral eigen-functions;numerical approximation formula;
 Language
English
 Cited by
 References
1.
O. P. Agrawal, Response of a diffusion-wave system subjected to deterministic and stochastic fields, Z. Angew. Math. Mech. 83 (2001), no. 4, 265-274.

2.
O. P. Agrawal, Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear Dynam. 29 (2002), 145-155. crossref(new window)

3.
M. Ciesielski and J. Leszcynski, Numerical solutions to boundary value problem for anomalous diffusion equation with Riesz-Feller fractional operator, Journal of Theoretical and Applied Mechanics 44 (2006), no. 2, 393-403.

4.
W. Feller, On a generalization of Marcel Riesz' potentials and the semi groups generated by them, Meddeladen Lund Universitets Matematiska Seminarium, Tome Suppl. Dedie A M. Riesz, Lund, (1952), 73-81.

5.
R. Goren o and F. Mainardi, Random walk models for space-fractional diffusion processes, Fract. Calc. Appl. Anal. 1 (1998), 167-191.

6.
R. Gorenflo and F. Mainardi, Approximation of Levy-Feller diffusion by random walk, Z. Anal. Anwendungen 18 (1999), 231-146. crossref(new window)

7.
H. J. Haubold, A. M. Mathai, and R. K. Saxena, Solution of fractional reaction-diffusion equations in terms of the H-function, Proceedings of the Second UN/ESA/NASA Workshop on the International Heliophysical Year 2007 and basic Space Science, Indian Institute of Astrophysics, Bulletin of the Astronomical Society of India 35 (2007), 681-689.

8.
A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equation, Elsevier B. V., The Netherlands, 2006.

9.
F. Mainardi, Y. Luchko, and G. Pagnini, The fundamental solution of the space-time fractional diffusion equation, Fract. Calc. Appl. Anal. 4 (2001), 153-192.

10.
A. M. Mathai, R. K. Saxena, and H. J. Haubold, The H-Function, Theory and applications. Springer, New York, 2010.

11.
R. Metzler and J. Klafter, The random walk's guide to anomalous diffusion: A fractional dynamic approach, Phys. Rep. 339 (2000), 1-77. crossref(new window)

12.
K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1993.

13.
N. Ozdemir, D. Avci, and B. B. Iskender, The numerical solutions of a two-dimensional space-time Riesz-Caputo fractional diffusion equation, An International Journal of Optimization and Control: Theories & Applications(IJOCTA) 1 (2011), no. 1, 17-26. crossref(new window)

14.
I. Podlubny, Fractional Differential Equations, Academic Press, New York, 1999.

15.
S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integral and Derivatives, Gordon and Breach, Longhorne Pennsylvania, 1993.

16.
H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Ellis Horwood Limited, New York, 1984.

17.
H. M. Srivastava and R. Panda, Some bilateral generating functions for a class of Generalized hypergeometric polynomials, J. Reine Angew. Math. 283/284 (1976), 265-274.

18.
A. J. Turski, T. B. Atamaniuk, and E. Turska, Application of fractional derivative operators to anomalous diffusion and propagation problems, arXiv:math-ph/0701068v2, 2007.